BibTeX record journals/dm/BezrukovFRK08

download as .bib file

@article{DBLP:journals/dm/BezrukovFRK08,
  author    = {Sergei L. Bezrukov and
               Dalibor Froncek and
               Steven J. Rosenberg and
               Petr Kov{\'{a}}r},
  title     = {On biclique coverings},
  journal   = {Discret. Math.},
  volume    = {308},
  number    = {2-3},
  pages     = {319--323},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.disc.2006.11.045},
  doi       = {10.1016/j.disc.2006.11.045},
  timestamp = {Fri, 12 Feb 2021 13:46:27 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/BezrukovFRK08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics